MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT

SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT
Catalog Number 11-1590
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not available for evaluation.Review of the dhr for the production lot did not reveal any information relevant to the investigation into the cause of the event reported.
 
Event or Problem Description
It has been reported that the device "went back into [the patient's] spinal canal and damaged his nerve".Subsequently, a surgical procedure was performed to remove the device.The patient has reported suffering from pain.

Brand Name
STAXX XD
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7687098
Report Number3004638600-2018-00009
Device Sequence Number13624197
Product Code MQP
UDI-Device Identifier10840642100167
UDI-Public10840642100167
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Catalogue Number11-1590
Device Lot Number271R16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age33 YR